MAUDE Adverse Event Report: COOK INC SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK INC SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G14867
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Unspecified Kidney or Urinary Problem (4503); Urolithiasis (4861)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3 = sr.Clinical risk advisor; alberta medical device safety program this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, the 'sof-flex pediatric double pigtail ureteral stent' contained deposits/calcifications.Urethral stent placement was following kidney transplant.The stent was implanted on (b)(6) 2025 and removed on (b)(6) 2025.Upon removal, the urologist noted the stent was covered in debris, with deposits anchored to the device.The surgeon submitted the device to pathology for identification of the stone/deposit material.Ultrasound findings noted the ureteric stent in situ with associated urothelial thickening, as well as a left lower quadrant drain in situ.No other adverse effects were reported for this incident.

Brand Name
SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25256495
Report Number1820334-2026-00541
Device Sequence Number17500735
Product Code FAD
UDI-Device Identifier00827002148673
UDI-Public(01)00827002148673(17)280422(10)16568284
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14867
Device Catalogue Number039612
Device Lot Number16568284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown